# SDR FDEA201504171251

- Difficulty date: April 17, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 229 hours, 12,679 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 642600052
- Part serial: 11649
- Condition: Faulted
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL APPROX 80 KTS,  MASTER CAUTION LIGHT & CHIME CAME ON INDICATING GREEN, 1 & 2, HYD PRESSURE INOPERATIVE.  PERFORMED REJECT & QRH.   REMOVED AND REPLACED GREEN HP MANIFOLD PRESSURE SWITCH 30WW AS A PRECAUTION IAW AMM 29-11-12-04.   REPLACED GRN PRESSURE TRANSMITTER 17WV IAW AMM 29-32-13-04.  BOTH LEAKED CHECKED AND OPS CHECKED GOOD DURING ENG RUNS IAW AMM 29-10-00-05.
